# SDR ASAA2012122393525

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990
- Aircraft serial: 41731
- Aircraft time: 53 hours, 26 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE. FYI - T/O DATA AT PUSH BACK CALLED FOR 27K MAX N1S 102.   ACCOMPLISHED AUTOTHROTTLE BITE TEST REF AMM 22-31-00-710-801. ACCOMPLISHED DFCS BITE TESTS 32 & 49.  ACCOMPLISHED HGS SENSOR TEST FOR FCC/AT. ALL TESTS PASSED GROUND VERIFICATION SUCCESSFUL.  AC IS CAT IIIA AUTOLAND  HGS QUALIFIED.  MOVED LWMP PLACARD STATUS SCREW TO REFLECT SAME.
